# SDR SWAA2013040914550

- Difficulty date: March 30, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 31,084 hours, 18,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME CRACKED.  REPAIRED WINDOW FRAME IAW ACO.
